# SDR REXA201100406

- Difficulty date: June 25, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N841AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8041
- Aircraft time: 13,815 hours, 11,991 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 05047H9964
- Condition: Cracked
- Location: Cockpit
- Part time: 13,815 hours, 11,991 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

ON APPROACH INTO DTW FROM BTV CREW DECLARED AN EMERGENCY FOR CAPT'S WINDSHIELD CRACKED SHATTERED.  REDUCED AIRSPEED AND ALTITUDE,  CONTINUED TO DTW.  AIRCRAFT LANDED SAFELY.   MAINTENANCE REMOVED AND REPLACED CAPT`S SIDE WINDSHIELD IAW AMM 56-11-01.  OPC GOOD.  PART EFFECTIVITY VERIFIED.
